# SDR QXEA0101600

- Difficulty date: September 29, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 35,241 hours, 43,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008903
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY LIGHTS INOPERABLE ON ROWS ONE THROUGH FIVE. REMOVED AND REPLACED EMERGENCY BATTERY SUPPLY AT ROW 1. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
